MAUDE Adverse Event Report: APPLIED MEDICAL TECHNOLOGY, INC. MICRO G-JET; LOW-PROFILE TRANSGASTRIC-JEJUNAL FEEDING TUBE

APPLIED MEDICAL TECHNOLOGY, INC. MICRO G-JET; LOW-PROFILE TRANSGASTRIC-JEJUNAL FEEDING TUBE
Model Number MGJ-1410-22-I
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
Per the original reporter in medsun report #: (b)(4), it was reported that the "patient has a g-tube and a gastrojejunostomy (gj) that both go through the same site.During the reporting caregivers first set of cares with the patient, he noticed that one of the connections at the end of the g-tube was broken (part of the plastic was broken off)".
 
Additional Manufacturer Narrative
This report is a response to report medsun # (b)(4) which was received by amt from the fda on 02/04/2025.Based on the information provided, the incident is not a reportable event per 21 cfr section 803.There was no death.There was no serious injury, as defined by the fda.This was not life-threatening, nor did this result in permanent impairment or necessitate medical or surgical intervention to preclude permanent impairment.The reporter initially reported the event to amt on 01/14/2025, stating that the event occurred on 01/05/2025.At this time the reporter indicated that the device was available for examination and that the failure occurred with a 6-1222-isosaf gastric extension set.Since the reporter states extension sets are not stocked separately at the user facility, it is believed that the failed extension set was part of the micro g-jet device kit.Though no extension set lot information could be provided to confirm this.The reporter clarified that, "the y shaped connection of the extension tubing, where you attach syringes broke".Amt reached out to the reporter in attempts to retrieve the device for examination but received no response.Since the device was not returned, a visual and functional evaluation could not be performed, and device failure could not be confirmed.In the event the device is returned at a later date, there will be no change to the non-reportability of this case based on the device investigation.A device history review found no defects and no similar complaints have been reported from the same manufactured batch.Based on the information provided the reported problem is not believed to have been caused by a manufacturing defect.Complaint # (b)(4) was assigned to this report.

Brand Name
MICRO G-JET
Common Device Name
LOW-PROFILE TRANSGASTRIC-JEJUNAL FEEDING TUBE
Manufacturer (Section D)
APPLIED MEDICAL TECHNOLOGY, INC.
8006 katherine boulevard
brecksville OH 44141
Manufacturer (Section G)
APPLIED MEDICAL TECHNOLOGY, INC.
8006 katherine boulevard
brecksville OH 44141
Manufacturer Contact
ellyn smith
8006 katherine boulevard
brecksville, OH 44141
4402622539
MDR Report Key21517214
Report Number1526012-2025-00002
Device Sequence Number12846930
Product Code KNT
UDI-Device Identifier00842071124755
UDI-Public00842071124755
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K183508
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberMGJ-1410-22-I
Device Catalogue NumberMGJ-1410-22-I
Device Lot Number231229-106
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2025
Initial Report FDA Received Date03/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age2 MO
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite